# SDR 07FDEA02030

- Difficulty date: May 31, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A573140086
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WITH CRACK FINDINGS (A= 22MM, B= 25MM) ON HOLE 699 (DRW R571-40141 SHEET 12), LT WING BOTTOM SKIN LOWER SURFACE.  REPAIR PERFORMED BY REAM UP TO NEXT OVERSIZE IAW EA 6-5720-106453 AND RAS/BAE/1004815/2007 ISS. A
